PDA

View Full Version : New problem.



Nettie B
2nd November 2014, 14:56
I am sure many of you will have an answer to this one.
Trevor is on day 2 of using his first hyocine patch. He is finding that since using it, his drooling has increase excessively. The saliva is also much thicker.
Is this a temporary reaction to starting to use the patches please?
Thanks folks.
Nettie

pete
2nd November 2014, 15:05
Hi Nettie,

Much like everything else ,hyoscine patches don't work for everyone, for me it made me feel lightheaded ,whereas the Kwells tablets didn't, exactly the same drug but different results, after three days I decided that the patches didn't suit me ,so I don't know if it's just a reaction ,sounds like it's doing something ,others may have very different views, good look hope Trevor finds one that agrees with him.

Pete

miranda
2nd November 2014, 15:45
Like Pete, the hyocine patches made me lightheaded and dizzy. Some people cut them in half and others try them on different parts of the body. Like a lot of things with MND it's trial and error. I tried everything for excess saliva and think I've just resigned myself to it but I am keeping the tissue companies in business!!

bakeit Forum